# SDR CA121012005

- Difficulty date: October 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Nlg Doors
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NLG FAILED TO EXTEND DURING APPROACH.  AT LAST, THE CREW RELEASED THE NLG WITH MANUAL RELEASE HANDLE.  THE ROOT CAUSE OF THE INCIDENT WAS NLG DOORS CAN`T BE OPENED.  AFTER THE MAINTENANCE REPLACED THE DOOR SELECTOR VALVE, THE NLG DOORS CAN BE OPERATED NORMALLY AND THE FUNCTIONAL TEST OF LANDING GEAR EXTENSION, RETRACTION WAS OK.
